# SDR HEEA0014089

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 6220 · Main Rotor Head
- Part: Spindle
- Part number: 214010103115
- Condition: Cracked
- Location: M/R
- Part time: 2,945 hours
- Component: 214010100207
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EAR CRACKED IN MOUNT AREA APPROX. 2 INCHES ON BOTH SIDES, ON LOWER SIDE OF TRAILING EDGE OF WHITE BLADE. SCRAPPED PART.
